The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Glasnik Matematicki Serja III.
( Vol. 39 NO.2 / (2004))
Constrained abstract representation problems in semigroups and partial groupoids
A. Mani,
Pages. 245-255
Abstract In this paper different constrained abstract representation theorems for partial groupoids and semigroups are proved. Methods for improving the retract properties of the structures are also developed. These have strong class-theoretical implications for many types of generalized periodeic semigroups and related partial semigroups. The results are significant in a model-thoeretical setting.
Contents 1.Introduction
2.Constrained abstract representation
3.Partial semigroups with CSM-types
4.Universal aspects
Key words Constrained abstract representation problems, retracts, retract extensions, partial semigroups, partial groupoids, generalized periodic semigroups, CSM-types
Mathmatical Subject Classification 20M10, 08A55